# SDR AALA201707059009

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 47,811 hours, 17,634 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW03387
- Condition: Odor
- Location: Lavatory
- Part time: 47,814 hours, 17,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BURNING ODOR IN AFT RIGHT LAVATORY. REPLACED AFT RIGHT LAVATORY WATER HEATER PER AMM 38-12-16.
